Factorization in commutative rings with zero divisors, III


Ağargün A. G. , Anderson D., Valdes-Leon S.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.31, no.1, pp.1-21, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1216/rmjm/1008959664
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1-21

Abstract

Let R be a commutative ring with identity. We continue our study of factorization in commutative rings with zero divisors. In Section 2 we consider inert extensions and atomicity. In Section 3 we characterize the atomic rings in which almost all atoms are prime. In Section 4 we investigate bounded factorization rings (BFR's) and U-BFR's, and in Section 5 we study finite factorization rings (FFR's).